Results 1 to 13 of 13

Thread: white spots after stopping MT2?

  1. #1 3rd October 2015 
    erinjayne's Avatar
    Join Date
    Oct 2015
    Posts
    4
    Thanks
    0
    Thanked 0 Times in 0 Posts

    white spots after stopping MT2?

    Hi,
    Just wondering if anyone has developed white spots, (1-2mm), in their skin after stopping MT2?
    I used it last summer, (skin type 2, low dosages), and was really happy with the results. However, a few weeks after I stopped using it I developed small white dots on my forearms, shoulders and shins. They started off quite obvious but as my skin lightened they became less visible.
    I started using it again a couple of weeks ago and have tanned twice. My skin is slightly more tanned but the spots are still there.
    I'm hoping they will go away now I've started again as they bother me quite a bit.
    Any experiences?
    Ps. No chance of my MT2 being impure/dodgy. It's prescribed and dispensed from a pharmacy.
  2. #2 3rd October 2015 
    PolyC's Avatar
    Join Date
    Jul 2015
    Posts
    56
    Thanks
    0
    Thanked 0 Times in 0 Posts
    Those almost sound like sunspots. You could have had some allergic reaction, but I've never heard of a permanent change in skin pigmentation after using MT2. You may want to follow up with the doctor that prescribed you that medication.
  3. #3 3rd October 2015 
    mooray's Avatar
    Join Date
    Aug 2015
    Posts
    172
    Thanks
    0
    Thanked 1 Time in 1 Post
    I don't know anyone who has had the same problems. That sounds like a serious issue if left unresolved. I think you consult a dermatologist.
  4. #4 3rd October 2015 
    erinjayne's Avatar
    Join Date
    Oct 2015
    Posts
    4
    Thanks
    0
    Thanked 0 Times in 0 Posts
    Yeah, they look like sunspots but they showed up way too quickly, (sunspots are progressive), and I'm only 28 with relatively little sun damage.
    I will be following up with the doctor, just wanted to conform how uncommon I suspected it is.
    I got a little sun yesterday and I think they may be starting to resolve, they look less obvious to me. Still, even if they are going away it's going to take some time until they are completely blended.
  5. #5 3rd October 2015 
    erinjayne's Avatar
    Join Date
    Oct 2015
    Posts
    4
    Thanks
    0
    Thanked 0 Times in 0 Posts
    20150930_094304.jpg
    20151004_070052.jpg
    3 days and half an hour of sun between the two photos.
  6. #6 3rd October 2015 
    fabric's Avatar
    Join Date
    Aug 2015
    Posts
    56
    Thanks
    0
    Thanked 2 Times in 2 Posts
    i have so many of these too

    I think its just from the times i was sun burned in the past. these are areas of the skin with no pigment. dead melonite cells. Nothing to worry about. It doesn't really ruin the aesthetics of a tan at all imo. I think it looks pretty darn nice. adds character to the skin and contrasts the tan really well.

    where i had consistent scabs and physical skin damage from deadlifting with a barbell on my shins the entire summer, I have an extremely white patch too. its the same color as these spots.

    here is a pic or two of my arms. lightings awful and it seems red but it not irl.



    ATTACH=CONFIG35/ATTACH
    ATTACH=CONFIG36/ATTACH

    Also, be advised that I was outside almost every single day from morning to evening this summer and spring till now here in Britain. I work outside a lot so I have been getting a lot exposure, and i did not wear suncream for this duration. I would not say it was consistent 8 hour blasts at all, but when it was sunny i was getting a good few hours of it in chunks.
    Attached Images Attached Images
    Last edited by fabric; 3rd October 2015 at 11:22 PM.
  7. #7 4th October 2015 
    Katoneal6's Avatar
    Join Date
    Sep 2015
    Location
    Southern California
    Posts
    22
    Thanks
    0
    Thanked 0 Times in 0 Posts
    I had symptoms that looked almost exactly the same once from I think just general overexposure. It happened when I went on a sunny vacation. I spent a whole week outside all day every day. And although I didn't get truly burned I definitely got a little reddish at times.

    This was before I ever even heard of Melanotan. I got white spots on my face and arms. I think the spots were just places where the skin couldn't handle the amount of sun and the tan peeled away. I'm not sure if it's related but it looked a lot like the pictures that have been posted in here so far!
  8. #8 2nd November 2015 
    MissCC2015's Avatar
    Join Date
    Nov 2015
    Posts
    1
    Thanks
    0
    Thanked 0 Times in 0 Posts
    I also have these white spots appearing all over the place. They started on my arms and shins and they seem to be spreading. I stopped using the melanotan about 2 months ago and I only used it for a couple of weeks because my skin is quite dark anyway. Now you've started using again have they started to go away?
  9. #9 3rd November 2015 
    arlene_fits_in's Avatar
    Join Date
    Aug 2015
    Posts
    93
    Thanks
    3
    Thanked 2 Times in 2 Posts
    This also happens to my aunt when she went on a vacation. She had this and didn't seem to be bothered by it. I guess she got used to it knowing that she'll get them after she goes on vacation. She went to Manila, Philippines, btw and that country is almost sunny all year round.
  10. #10 28th January 2016 
    imadiva's Avatar
    Join Date
    Jan 2016
    Posts
    30
    Thanks
    0
    Thanked 0 Times in 0 Posts
    QUOTE=fabric;30180i have so many of these too

    I think its just from the times i was sun burned in the past. these are areas of the skin with no pigment. dead melonite cells. Nothing to worry about. It doesn't really ruin the aesthetics of a tan at all imo. I think it looks pretty darn nice. adds character to the skin and contrasts the tan really well.

    where i had consistent scabs and physical skin damage from deadlifting with a barbell on my shins the entire summer, I have an extremely white patch too. its the same color as these spots.

    here is a pic or two of my arms. lightings awful and it seems red but it not irl.



    ATTACH=CONFIG35/ATTACH
    ATTACH=CONFIG36/ATTACH

    Also, be advised that I was outside almost every single day from morning to evening this summer and spring till now here in Britain. I work outside a lot so I have been getting a lot exposure, and i did not wear suncream for this duration. I would not say it was consistent 8 hour blasts at all, but when it was sunny i was getting a good few hours of it in chunks./QUOTE

    Oh no. That is pretty bad, dear. ANyway, how is it now? Fortunately, I did not anything like this when I stopped using mt-2 5 years ago. Now, I am planning to use mt-2 again. However, I am quite concerned especially that I have seen this side effect.
  11. #11 28th January 2016 
    Semin's Avatar
    Join Date
    Apr 2009
    Posts
    2,565
    Thanks
    44
    Thanked 46 Times in 43 Posts
    Blog Entries
    13
    Are you using sunbeds? My wife had something very similar from using dirty(unhygienic) solarium, it was skin fungus accordingly to the doc and it is very easy treatable, but don't remember how... it was ages ago. As noted above visit dermatologist, doubt it's from melanotan.
  12. #12 23rd August 2017 
    Hannadillon's Avatar
    Join Date
    Aug 2017
    Posts
    1
    Thanks
    0
    Thanked 0 Times in 0 Posts
    Hello, the same thing has happened to me just wondered if the spots got any better after not using the Melotan ? ... the same thing happened to my friend when she used it, after stopping hers seemed to get better? was curious was happened to you?
  13. #13 17th July 2018 
    Stettin85's Avatar
    Join Date
    Jul 2018
    Posts
    1
    Thanks
    0
    Thanked 0 Times in 0 Posts
    ATTACH=CONFIG258/ATTACH
    ATTACH=CONFIG259/ATTACH

    I know I'm picking up on an old thread. Just curious if anyone has learned more about the 'white spots' that some people develop after stopping MT2. I quit taking MT2 because of some issues with blurry vision that concerned me but now I'm thinking my dose was bit too high and I might try again at a lower dose. Oddly I didn't notice the white spots when I was on Melanotan, only after stopping. I wonder if the color just fades quicker from some skin cells that my have previous sun damage?
    Attached Images Attached Images
    Last edited by Stettin85; 17th July 2018 at 09:20 PM.

Similar Threads

  1. Topical for white spots?
    By melanotano in forum Melanotan Forum
    Replies: 8
    Last Post: 29th June 2015, 12:41 AM
  2. white spots
    By rockinl in forum Melanotan Forum
    Replies: 1
    Last Post: 1st September 2014, 08:46 PM
  3. Melanotan 2 about white spots?
    By jmfj in forum Melanotan Forum
    Replies: 9
    Last Post: 24th July 2012, 02:25 AM